# SDR DXTA200500563

- Difficulty date: January 26, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 4,676 hours, 3,928 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Component: Anti Skid Sys, Cessna
- Component part number: 99123052
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES WORKED NORMALLY AFTER LANDING, AS AIRCRAFT DECELERATED THROUGH APPROXIMATELY 20 KTS, THE BRAKES FAILED.  BRAKE PRESSURE RECOVERED WHEN BRAKE PEDALS WERE PUMPED.  REMOVED AND REPLACED LEFT AND RIGHT WHEEL ANTI-SKID TRANSDUCERS AFTER TROUBLESHOOTING SYSTEM.  PERFORMED ANTI-SKID DIAGNOSTIC PER M/M.  TAXIED AIRCRAFT.  ANTI-SKID SYSTEM PERFORMED SATISFACTORY, ALL WORK DONE IAW C560 M/M CH 32-42-00.
